# SDR RAIA00104015

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 11,365 hours, 12,082 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 5868
- Condition: Failed
- Location: Nr 1
- Part time: 12,082 hours, 12,771 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5355-ROC- DURING TAXI NR 1 INVERTER FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER IAW J41 MAINTENANCE MANUAL.
